# SDR P2EA00391

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE PASSENGER CABIN AT BS 345 BL 0 WL 208.5 WITH CRACKED FLOOR SUPPORT INTERCOSTAL, LENGTH .25 INCH, WIDTH .003 INCH.  REPAIRED THE PASSENGER CABIN AT BS 345 BL 0 WL 208.5 WITH CRACKED FLOOR SUPPORT INTERCOSTAL IAW BOEING SRM 51-40-3 FIG 1.  (M)
